# SDR SIMA20220404002

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 50,165 hours, 45,834 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON O/B PCA ATTACHMENT TO AILERON FITTING, BUSHING IS MIGRATED AND LOOSE.(MAJOR REPAIR)-C/A-RAR RH AILERON PCA FITTING ASSY IAW EO-EM-27MR-112
